# SDR COMA0670184

- Difficulty date: August 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 10,387 hours, 7,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84894
- Condition: Weak
- Location: Emergency Light
- Part time: 7,897 hours, 6,432 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 5271 - CABIN EMERGENCY LIGHTING INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK IN AVIONICS BAY FS 310.00.
